# SDR JR2R20171212304

- Difficulty date: December 12, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N429NV
- Make and model: Doug MD 83
- Aircraft serial: 49385
- Aircraft time: 61,318 hours, 52,849 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991184297
- Condition: Cracked
- Location: Bs 1485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1485 LH SIDE FRAME WEB CRACKED. REPAIRED STA 1485 LH SIDE FRAME WEB IAW MD80 SRM 53-03 FIG 48.
